Derived A(infinity)-algebras in an operadic context

Livernet, M., Roitzheim, C. and Whitehouse, S. (2013) Derived A(infinity)-algebras in an operadic context. Algebraic and Geometric Topology, 13 (1). pp. 409-440. ISSN 1472-2739



Copyright, Publisher and Additional Information: © 2013 Mathematical Sciences Publishers (MSP). This is an author produced version of a paper subsequently published in Algebraic and Geometric Topology. Uploaded in accordance with the publisher's self-archiving policy.
  • Accepted: 4 October 2012
  • Published: 6 March 2013
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 10 Jun 2016 13:54
Last Modified: 24 Mar 2018 14:54
Published Version:
Status: Published
Publisher: Mathematical Sciences Publishers (MSP)
Refereed: Yes
Identification Number:
Related URLs:

Share / Export